# SDR USAA000499

- Difficulty date: March 29, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCHES OF CORROSION ON FLOORBEAM, BS 312 AT BL 0, LBL 7 AND LBL 10.  INSTALLED T-CAP REPAIR PER TR 53-10-13.  CORROSION LEVEL 1.  (M)
